Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: Information has been received from a physicians assistant concerning a 25 year old female who on 9/29/06 was vaccinated with a first dose of HPV vaccine. Concomitant suspect therapy initiated a few days prior included nitrofurantoin (Macrobid) for the treatment of a urinary tract infection (dose not reported). Other concomitant therapy included drospirenone + ethinyl Estradiol (Yasmin). On 9/20/06 the pt called the physicians office to state that she had developed hives. The physicians office referred her to the ER where she was placed on methylprednisolone (Medrol Dosepak). The pt was not hospitalized. On 10/2/06 the pt called the physicians office to report that her tongue was swelling and her throat was closing. The pt was immediately referred to the ER where she was given epinephrine (Epi Pen). The pt was not hospitalized. On 1/04/06 the pt recovered. Hives, tongue swelling and throat closing were considered to be disabling, immediately life threatening and other important medical events (OMIC). The physicians assistant reported that they were not sure if the reactions was to the HPV or the Macrobid. Additional information has been requested.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166